Thanks for posting your query at DoctorSpring.com
I have gone through your question in detail and I can understand what you are going through.
Maxalt wafers contain rizatriptan and are good drugs for migraine treatment. SSRI and SNRI medications such as paroxetine, sertraline, venlafaxine, mirtazapine and desvenlafaxine are mostly safe when taken up with rizatriptan. However one needs to be cautious as rizatriptan increases body serotonin levels and so does the SSRI/SNRI medications. This increases the risk of serotonin syndrome with symptoms such as muscle twitching, tremors, shivering and stiffness, fever, heavy sweating, heart palpitation, restlessness, confusion, agitation, trouble with coordination, or severe diarrhea. So when you are on an SSRI/SNRI antidepressants, watch for the mentioned symptoms and if there are any, do let your doctor know so that the dose of SSRI/SNRI medications can be adjusted. If you want to be absolutely safe then Bupropion is a good option as its a good antidepressant and it has no effect on serotonin levels.
So you may opt for Bupropion safely of may even opt for sertralin, venlafaxine or desvenlafaxine while looking for the symptoms for Serotonin syndrome.
Hope this helps,
IN case if you have any doubt, do let me know.
Dr. Srikanth Reddy